MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INTERMITTENT FEMALE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INTERMITTENT FEMALE CATHETER
Model Number 015914
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the catheter had two holes instead of one which resulted in a patient experiencing a urine leak.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event could not be confirmed as no sample was returned for evaluation.A potential failure mode could be ¿incorrect tooling¿ with a potential root cause of ¿operator error¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: " starting at the top of the package, peel down to expose the catheter.Holding the labia apart with one hand, take the catheter and insert the tip of the catheter slowly into the urethra.If sitting on a toilet seat, once the tip of the catheter is in the bladder, allow the urine to flow directly into the toilet bowl.If on a chair or in bed, use a receptacle for urine collection.".
 
Event or Problem Description

Brand Name
BARD® INTERMITTENT FEMALE CATHETER
Common Device Name
FEMALE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9374900
Report Number1018233-2019-07539
Device Sequence Number2499457
Product Code KOD
UDI-Device Identifier00801741039027
UDI-Public(01)00801741039027
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2023
Device Model Number015914
Device Catalogue Number015914
Device Lot NumberNGCZ3830
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1